A new modification of nonlinear conjugate gradient formula

Mustafa, Mamat and Awad, Abdelrahman and Zabidin, Salleh (2016) A new modification of nonlinear conjugate gradient formula. Far East Journal of Mathematical Sciences, 99 (4). pp. 509-523. ISSN 09720871

[img] Image
Restricted to Registered users only

Download (151kB) | Request a copy


Nonlinear conjugate gradient (CG) methods are widely used for solving large-scale unconstrained optimization problems. Many works have tried to improve this method. It requires simplicity and low memory in numerical computation. The exact line search is used for analyzing and implementing CG methods. In this paper, a class of conjugate gradient methods possessing global convergence properties is presented. The global convergence and sufficient descent property are established using exact line searches. Numerical result demonstrated that the new formula of conjugate gradient method is superior and robust as compared to other CG coefficients.

Item Type: Article
Uncontrolled Keywords: unconstrained optimization, conjugate gradient method, sufficient descent property, global convergence
Subjects: Q Science > QC Physics
Divisions: Faculty of Informatics & Computing
Depositing User: Syahmi Manaf
Date Deposited: 13 Sep 2022 05:51
Last Modified: 13 Sep 2022 05:51
URI: http://eprints.unisza.edu.my/id/eprint/7478

Actions (login required)

View Item View Item